# SDR SIMA20130407002

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 27,727 hours, 24,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317110049
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK FOUND THE LEFT FORWARD EXTERNAL EMERGENCY LIGHT INOPERABLE.  FOUND BAD BULBS IN COCKPIT AND LEFT EXIT FORWARD F FAIRING.  REMOVED AND REPLACED THE BULBS IAW EMB-140 M/M 33-50-05 AND 33-5-10.  THE OPERATIONAL CHECK WAS GOOD.
